Formulating and solving service network pricing and resource allocation games as differential variational inequalities

T. L. Friesz, R. Mookherjee, M. A. Rigdon

Research output: Chapter in Book/Report/Conference proceedingChapter

3 Scopus citations

Abstract

In this chapter we show how certain noncooperative Cournot-Nash dynamic games arising in service pricing and resource allocation may be articulated as differential variational inequalities. We show how such problems may be solved using a fixed point algorithm having continuous time optimal control subproblems.

Original languageEnglish (US)
Title of host publicationAnnals of the International Society of Dynamic Games
PublisherBirkhauser
Pages587-614
Number of pages28
DOIs
StatePublished - Jan 1 2007

Publication series

NameAnnals of the International Society of Dynamic Games
Volume9
ISSN (Print)2474-0179
ISSN (Electronic)2474-0187

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Formulating and solving service network pricing and resource allocation games as differential variational inequalities'. Together they form a unique fingerprint.

Cite this